# SDR FDEA201603301119

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 65,760 hours, 15,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  R & R EMER EXIT LIGHTS POWER SUPPLY IAW 33-51-01-5.  OPERATIONS CHECKED NORMAL AT THIS TIME.  OK FOR SERVICE.
